MAUDE Adverse Event Report: ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PROGRAMMER, PACEMAKER

ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PROGRAMMER, PACEMAKER
Model Number MER3700
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Following the initial implant procedure when running a manual threshold test, the programmer froze while pacing the left ventricle at 90 bpm.The pacing did not self terminate and the programmer was unresponsive.The programmer was turned off in order to restore normal pacing.After the programmer was restarted, all tests were completed normally.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of the programmer freezing during the manual threshold decrement test was confirmed.Based on the information provided, the active controls were hidden behind a pop-up that could not be exited due to the test commencing, which resulted in the screen being locked during the test.The device was performing as intended.

Brand Name
MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16523959
Report Number2017865-2023-13430
Device Sequence Number11361154
Product Code OSR
UDI-Device Identifier05415067031174
UDI-Public05415067031174
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMER3700
Device Catalogue NumberMER3700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown